# SDR SWIA972579

- Difficulty date: May 14, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Aircraft time: 30,785 hours, 38,007 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASYMMETRY ON FINAL WHEN FLAPS SELECTED 45.  RIGHT INBOARD FLAPS DID NOT GO DOWN ALL THE WAY.  AVERAGE INDICATION OF 40 DEGREES.  FLAPS WOULD NOT RETRACT AFTER LANDING (THE INBOARD).  RAN QRH TO RAISE FLAPS, INBOARD FLAPS NOW INOP.  RERACKED FLAP COMPUTER AND CHECKED ACTUATOR CANNON PLUGS.  COULD NOT DUPLICATE PROBLEM.  OPS CHECKS GOOD.
